# SDR FDEA201505221623

- Difficulty date: May 22, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 387 hours, 19,066 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LOWERED GEAR, GOT SAFE INDICATION OF GEAR DOWN. A FEW SECONDS LATER GOT UNSAFE GEAR WARNING.  LIGHT  & HORN IN POS 2 SELECTED SYS 1 & THE LIGHT QAND WARNING HORN WENT OUT..  3 GREEN DOWN  INDICATIONS INSYS 1. SYS 2 HAD 2 GREEN LIGHTS FOR  MAIN WHEELS  AND NO GREEN, RED, OR AMBER LIGHTS FOR NOSE GEAR.GOT TOO LOW GEAR ON FINAL,DID GO  AROUND,ON SECOND APPROACH ALL INDICATIONS NORMAL. AMM TROUBLESHOOTING.  R & R NLG O SWITCHES ON DRAG STRUT 48 & 79 GB SYS 1 & 2.  OPERATIONS CHECKED NORMAL IAW MM 32-00-00-  04 PG 19 ITEM .B.
